# SDR SWIA202162171

- Difficulty date: September 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT ENGINE FAN COWL TIE BAR BUSHINGS ARE WORN AND MIGRATING.   (C-CHECK RO 10/30/2021)    REMOVED AND INSTALLED NEW L/H ENGINE FAN COWL TIE BAR REF CRJ 700 AMM 71-11-11-000-801-A01 & 71-11-11-400-801-A01
